# SDR CA001006005

- Difficulty date: September 7, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Aircraft time: 3,178 hours
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Condition: Failed
- Location: Left Magneto
- Component: Magneto
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SHUT DOWN NORMAL WENT TO RESTART, NO SPARK LEFT MAGNETO PROBLEM INTERNAL GROUNDING.  (X)
